| Model Number |
120-550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: weight to the spec, deformation, wear abrasion, encapsulation (50%-100% of the area) and crease fold.Bubbles in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: the unit is not rupture.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: side wall of implant pain, chronic pain¿ and ¿wanting exchange from textured to a smooth breast implant due to the patient¿s concern.
Event or Problem Description
Patient reported left side ¿side wall of implant pain, chronic pain¿ and ¿wanting exchange from textured to a smooth breast implant due to the patient¿s concern." healthcare professional additionally reported that the device was found to be ruptured.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4.
Event or Problem Description
Patient reported left side ¿side wall of implant pain, chronic pain¿ and ¿wanting exchange from textured to a smooth breast implant due to the patient¿s concern¿.Healthcare professional additionally reported that the device was found to be ruptured.Device has been explanted.